Cheltenham will be what it is. I don't know what it is. It was initially born from I-t-B's grief at the event, from his reluctance to have the Celebration here, from all kinds of things. It was originally to be a formal memorial, with a Forces element and so on. Now, it is ..... a party? I don't know. A gathering? I don't know.
I think, knowing what I-t-B wants it to be would be useful. But I don't think he knows.
However, Hannah is driving me down there, and then back again that night, although we have the option of somewhere to stay.
I will show them that I am not cowed by the mighty Family though, and the vulnerable person I was after the accident is gone now (mostly....) I will be looking for answers, and will be a terrier until I get them - and when again will I see them face to face? I don't know.
Oh, it's probably just talk. I'm angry at the ignorance of stupid parents, or lazy parents, or parents who don't parent in the best way for their child, and actually, this time it isn't just in My Opinion, because doping a child with chemicals to make him behave is never, ever going to be in the best interests of that child. And doping is what it is. We manage him perfectly well at school, it's his parents who can't cope with him at home, who can't occupy him - and neither of them work, so they can't be *that* tired! And yet, he turned up in school at the start of school, doped to the eyeballs again, on ridiculous ADHD medication. Mother is trying to claim an ADD diagnosis as well now, but seriously? NOPE! Learn to parent woman!
Most ADHD/ADD medications are speed derivatives, stop working when the child hits puberty, and then there is this big child who has no understanding of their emotions because they have been doped out of them for years.
Not to mention the side effects....
Adderall Side Effects
The most common side effects are restlessness or tremor; anxiety or nervousness; headache or dizziness; insomnia; dryness of the mouth or an unpleasant taste in the mouth; diarrhea or constipation; or impotence or changes in sex drive.
In the clinical studies with patients using CONCERTA®, the most common side effects were headache, stomach pain, sleeplessness, and decreased appetite. Other side effects seen with methylphenidate, the active ingredient in CONCERTA®, include nausea, vomiting, dizziness, nervousness, tics, allergic reactions, increased blood pressure and psychosis (abnormal thinking or hallucinations).
Nervousness and insomnia are the most common adverse reactions but are usually controlled by reducing dosage and omitting the drug in the afternoon or evening.
Other reactions include hypersensitivity (including skin rash, urticaria, fever, arthralgia, exfoliative dermatitis, erythema multiforme with histopathological findings of necrotizing vasculitis, and thrombocytopenic purpura); anorexia; nausea; dizziness; palpitations; headache; dyskinesia; drowsiness; blood pressure and pulse changes, both up and down; tachycardia; angina; cardiac arrhythmia; abdominal pain; weight loss during prolonged therapy.
Allergic reactions: skin rash, hives, drug fever joint pains possible. Headache, dizziness rapid and forceful heart palpitation-infrequent.
Upset stomach, decreased appetite, nausea or vomiting, dizziness, tiredness, decrease in appetite, some weight loss, and mood swings were the most common side effects.
In rare cases, Strattera can cause allergic reactions, such as swelling or hives, which can be serious. Your child should stop taking Strattera. Call your doctor or healthcare professional if your child develops any of these symptoms.He's now on something new because Ritalin and Strattera both caused amazing drowsiness. Or, calling it as it appeared at the time when he was slumped on my lap, unconsciousness. We could not wake this child. At all.
I know he's not my child. I know that I am in loco parentis for a few short hours, but when he wasn't on the drugs he was great! He learnt, he was naughty at times, LIKE ANY OTHER CHILD, but we dealt with them and talked them through, and gave him ways he could manage his behaviour. When he wasn't on the drugs he liked himself. The drugs make him irritable, which is very common in younger children, although it's worse in girls than in boys.
But we were coping, managing and he was learning. Now he's doped up, isn't learning, isn't caring, isn't himself, but if that's how his mummy prefers him, there's nothing I can say.
And if E-A-L or I-t-B cops the anger for all that, well, I shall try and be sorry.
(Actually, we all know I'll feel miserably guilty about it, although what I shall have said will be painfully accurate. Ah well.)